# SDR DL764020172

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 4,308 hours, 1,918 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Failed
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASSY ON SHORT FINAL AS FLAPS WERE MOVED FROM 20 TO 30.  FOUND NR 5 OUTBOARD LEADING EDGE AUX TRACK ROLLER MISSING AND BOLT BROKEN.  LOWER ACCESS PANEL REMOVED AND PLACED IN FLOOR DECK SNSR TARGET IN SCREW BAG ATTACHED TO PANEL UA 103202.  REPLACED AUX TRACK ROLLER AND BOLT PER MM.  OPERATED FLAPS AND SLATS.  ALL INDICATIONS NORMAL.  REPLACED ACCESS PANEL.
